For primes p ≡ 4, 11 (mod 15) explicit formulae are obtained for the cyclotomic numbers of order 15 over GF (p2).

Additional Metadata
Keywords Cyclotomic numbers, Eisenstein sums, Gauss sums, Jacobi sums
Persistent URL dx.doi.org/10.1155/S0161171286000832
Journal International Journal of Mathematics and Mathematical Sciences
Citation
Friesen, C. (Christian), Muskat, J.B. (Joseph B.), Spearman, B.K. (Blair K.), & Williams, K.S. (1986). Cyclotomy of Order 15 Over Gf (p2), p = 4, 11 (Mod 15). International Journal of Mathematics and Mathematical Sciences, 9(4), 665–704. doi:10.1155/S0161171286000832